# SDR ZW0A0102501

- Difficulty date: May 30, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,106 hours, 29,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS DID NOT COME ON FROM ROW 1 TO 7.  REPLACED THE DISCHARGED BATTERY PACK P/N 5822-1, REPLACED ONE BURNED OUT LAMP P/N 36262-4, AND CLEANED MOISTURE FROM THE TRACK.  CHECK-C 8-29-00 STL.
